# SDR UALA2010052401761

- Difficulty date: May 23, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 57,440 hours, 8,340 cycles
- Engine: Pwa PW4090
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen System
- Part number: 418W1010152A
- Condition: Faulty
- Location: Row 41 Defg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER OXYGEN SERVICE UNIT AT ROW 41 DEFG HAS BROKEN HINGE AND IS UNUSABLE.  O2 SVC UNIT INOPERATIVE REF MEL 3521A SEATS INOPERATIVE REF MEL 2525C UNDER A SEPERATE DEFERAL 23MAY OPB INF-  :NEXT STATION, IF UNABLE TO REPAIR P
